# SDR QXEA2012082000978

- Difficulty date: August 20, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE ARM HAS CHAFE DAMAGE ON LOWER SURFACE.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-60-00.  DAMAGE FOUND TO BE 1.1" X .4" X .030" DEEP AND IN LIMITS IAW RD 8/4-52-811.  ALODINED, PRIMED AND APPLIED TOPCOAT IAW RD 8/4-52-881.  COMPLIED WITH TASK CARD RD 8/4-52-811.
